# SDR DL757991950

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surging
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE SURGING ON CLIMB-OUT THROUGH 14000 FT.  DISCONNECTED AUTO THROTTLES, RETARDED THROTTLES TO IDLE SURGING DISCONTINUED.
